MathSciNet Relay Station
MathSciNet bibliographic data
MR2800340 52C15 (05B40 11H06 15B36)
Sarnak, Peter Integral Apollonian packings. Amer. Math. Monthly 118 (2011), no. 4, 291–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement